MathSciNet Relay Station
MathSciNet bibliographic data
MR1997441 82C10 (46L60 46N50 81Q99)
Ługiewicz, P.; Olkiewicz, R. Classical properties of infinite quantum open systems. Comm. Math. Phys. 239 (2003), no. 1-2, 241–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement